# SDR ERAA96293

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 23008021
- Condition: Defective
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOUSING OVERHAULED 8/2 96.  TSO -0-  UNABLE TO INSTALL CHECK VALVE INTO HOUSING BORE.
